Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by Terry Grigg on March 18, 2002, at 18:44:28

In reply to Re: withdrawal symptoms coming off zoloft AW, posted by onlooker on August 31, 2000, at 15:30:47

My sex drive is dead, problem is it was very much alive before taking zoloft for 3 months, it's been 2 years now since my last zoloft tablet, going back before zoloft i did have a problem with sexual fantasty, every time I saw a beautiful female body I found it very hard to not want & not to keep looking at, to the extent of causing problems. Only one day after taking zoloft this problem went along with my sex drive. Now 2 years on I can get an erection & orgasm , but no Feeling


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Terry Grigg thread:5582
URL: http://www.dr-bob.org/babble/20020318/msgs/98643.html